# SDR ABXA020220

- Difficulty date: October 1, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N954AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47612
- Aircraft time: 40,785 hours, 41,594 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 10256852
- Part serial: 401212
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, AIRCRAFT DID NOT PRESSURIZE.  PERFORMED ABNORMAL, AUTO CONTROLLER WAS INOPERATIVE.  UNABLE TO CONTROL PRESSURE.  INSPECTED ALL ACCESS DOORS, ALL CLOSED.  INSPECTED AND LUBRICATED OUTFLOW BUTTERFLY VALVE LINKAGE AND OUTFLOW NOZZLE, NO DEFECTS FOUND.  MANUALLY PRESSURIZED AIRCRAFT, ABLE TO GET UP TO 3.3 DIFF PRESSURE.  REPLACED THE AUTO PRESSURIZATION CONTROLLER IAW DC-9 MM 21-32-00-2-0601. OPS CHECKED GOOD.
